MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG EASYPUMP® II; ELASTOMERIC INFUSION PUMP

B. BRAUN MELSUNGEN AG EASYPUMP® II; ELASTOMERIC INFUSION PUMP
Model Number 4540008-02
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility / translation of user facility information by bbm sales organization in (b)(6): "overinfusion" "reason of complaint: we've had another easypump returned to us yesterday where it was reported that it infused too quickly.Patient was connected at approx.1600 however easypump was found to be empty by the nurse at 1200pm next day.Patient's wife then reported that it was already empty at 0700.".
 
Additional Manufacturer Narrative
This report has been identified as b.Braun melsungen ag internal report (b)(4) the complaint is still under investigation.A follow-up report will be provided, as soon as investigation has been completed.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun melsungen ag internal report # (b)(4).Received 1 used and filled easypump ii lt 270-27-s.As received condition, clamp clip of received sample was clamped.Patient connector of received sample was not connected to wing cap.Visual inspection had done throughout the sample.According to customer, the pump was emptied.However, during investigation, it was observed that there is remaining solution inside the easypump.There was still approximately 15ml of solution inside the pump.The sample was sent for flow rate test.The flow rate deviation from nominal flow rate for the received samples were -5.57% from nominal flow rate.The flow rate of received samples were within the specification ±15% deviation from nominal flow rate.Summary of root cause analysis: the sample was not emptied when received.Furthermore, the flow rate of received sample was within the specification, hence we considered this complaint as not confirmed.Received sample is within specification.Device history record (dhr): reviewed the dhr for batch 21d28ge221, there is no abnormality and no such defect detected at in process and at final control inspection.

Brand Name
EASYPUMP® II
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key14053398
Report Number9610825-2022-00128
Device Sequence Number4642599
Product Code MEB
UDI-Device Identifier04046964448485
UDI-Public(01)04046964448485(17)260401(10)21D28GE221
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K081905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4540008-02
Device Catalogue Number4540008
Device Lot Number21D28GE221
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer03/22/2022
Initial Report FDA Received Date04/08/2022
Supplement Report FDA Received Date07/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown